# SDR UALA2009102703354

- Difficulty date: October 24, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 77,201 hours, 12,544 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: G0650
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG R GEN DRIVE DISPLAYED.  GEN DRIVE LIGHT ILLUM.  GEN DRIVE DISCONNECTED.  REPLACED RT ENG IDG.  NO LEAKS DETECTED.  IDG OPERATIONAL TEST IS GOOD.
